# SDR 2008UALA06283

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AFT OF DOOR SILL 2 LEFT IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED PLATE.  FWD HI-LOKS IN PLATE NEED TO BE INSTALLED.  COMPLETED INSTALLATION.
